| Model Number |
S-LLF273TG |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, it was noted that the fiber broke at the entrance of the ureteroscope.It is unknown how the procedure was completed.Patient outcome: no report of injury to the patient.
Additional Manufacturer Narrative
Device available for evaluation updated.Device codes added.Device evaluated by manufacturer updated.Evaluation codes added.Product evaluation: failure analysis for fiber s-llf273tg / s273-717a: the distal end of the glass fiber exhibits signs of usage; the fiber is broken within the fiber blue outer sheath, and detached at 2 feet and 7 inches from distal tip; the length of second piece including the connector is 9 feet and 3.5 inches; black discoloration was noted at near break location within blue jacket; the fiber exhibits signs of slight melting at the locations of fracture; the fiber was tested with hene laser fixture, aim beam is visible at the break.Probable root cause: based on the device analysis, the probable root cause of the failure is: excessive bending.